RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Andrews, Uri

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:39
Abstract pages:250
Full texts:45
References:66
E-mail:

http://www.mathnet.ru/eng/person99559
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/924690

Publications in Math-Net.Ru
2015
1. U. Andrews, D. I. Dushenin, C. Hill, J. F. Knight, A. G. Melnikov, “Comparing classes of finite sums”, Algebra Logika, 54:6 (2015),  748–768  mathnet  mathscinet; Algebra and Logic, 54:6 (2016), 489–501  isi  scopus
2014
2. U. Andrews, A. M. Kach, “Computing and dominating the Ryll-Nardzewski function”, Algebra Logika, 53:2 (2014),  271–281  mathnet  mathscinet; Algebra and Logic, 53:2 (2014), 176–183  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020